# SDR DXTA200701903

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 6,629 hours, 4,063 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL SHIMMY ON TAKE-OFF ROLL UNDER 60 KTS. KICKED OFF LOWER YD.  REMOVED AND REPLACED LEFT AND RIGHT NOSE WHEEL ASSEMBLYS IAW CESSBA MODEL 750 MM CHAP 32-41-01 PAGE 1-5.
